On the Diophantine equation ${n \choose k_1,\dots,k_s}=x^l$

Volume 151 / 2012

Peng Yang, Tianxin Cai Acta Arithmetica 151 (2012), 7-9 MSC: Primary 11D41; Secondary 11D99. DOI: 10.4064/aa151-1-2

Authors

  • Peng YangDepartment of Mathematics
    Zhejiang University
    310027 Hangzhou, China
    e-mail
  • Tianxin CaiDepartment of Mathematics
    Zhejiang University
    310027 Hangzhou, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image